# SDR REXA2022042000663

- Difficulty date: January 18, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670375071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL-L/H SIDE FROM FS 669-40 TO FS 847 THERE ARE MULTIPLE SPOTS OF CORROSION AROUND SCREW HOLES AND OTHER LOCATIONS JC:900-53-900-120 - REMOVED AND REPLACED A 20" SECTION OF SIDE SEAT TRACK L/H FROM FS669+ 40 TO 709+40, FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM 53-11-49. INSTALLED IAW CRJ900 SRM 51-40-00 AND 51-22-00
